Variational formula for the relaxation time in the Boltzmann equation

L Giuggioli, PE Parris, VM Kenkre

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionVariational formula for the relaxation time in the Boltzmann equation
Original languageEnglish
Pages (from-to)18921 - 18924
Number of pages4
JournalJournal of Physical Chemistry B
Volume110(38)
DOIs
Publication statusPublished - Sep 2006

Bibliographical note

Publisher: American Chemical Society

Cite this